# SDR CA100725003

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLAMEOUT, AUTO RESTART IN FLIGHT:- CREW REPORTED THAT AT 45,000 DURING CRUISE RT ENGINE FLAMED OUT.  ENGINE AUTO RE-LIT SUCCESSFULLY TROUBLESHOOTING ON GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
